So I took 4 grams of Phenibut after my long break. And yes, that is a lot, but that is the amount that works the best for me. So... On to the experience. After about three hours, I noticed a buzzing in my head. It grew and grew, and now I am full of energy. This is not energy like caffeine. I just want to keep walking and not stop. I could literally run forever. I also can't focus my vision on a single spot. Has anyone else experienced this? I just can't stop talking, and I feel like I need to continuously do something.
That dosage is too large. If that is the amount you feel you need to take you should consider yourself a non responder and stop taking it.
Don't rely on fasoracetam to help build tolerance to phenibut. I'm not sure if it'll work because the vast majority of fasoracetam users have tried it to enhance phenibut
I have not heard of people using 10 grams for phenibut, even on forums where people are talking about doing a huge dosage.... 4-6 still seems high, that's a quite a tollerance and it can't be good for you. :/
I still think 4 is too much, I mean your symptoms are more then just reduced anxiety, wanting to run for infinity isn't very productive sounding! Unless it is. Whatever works for you just Ya be careful
I have an unbelievable tolerance to most drugs but I have to be careful with this one. I have also done a lot of ethnobotanicals so I understand. I won't do kratom or phenibut more than 2× a week because tolerance further increases.
It's just the phenibut messing with your GABA receptors. Nicotine affects GABA as well and most people get akathisia after smoking a cigarette. It'll fade away in a couple hours.
Yeah, and that's why I love Phenibut. I've never taken 4g's, but I get the same effects from 2. I'm not one to talk much or articulate my thoughts well, but on phenibut I love to have long conversations about anything. I do get the energy and want to be productive. It sucks sitting around doing nothing.
Think about trying more moderation, I mean I hate to mother you, I've been there! but I've learned that using everything to the extreme can make a person crash and burn.
I have tried going gradually at hour increniums still really high tolerance. I've kind of decided that phenabut isn't for me.
I noticed I get a headache a cpl hours after taking a dose of 1 gram. I also noticed it messes with my vision. Like I have a harder time seeing & strain my eyes to read (makes headache worse) but love the way it helps with my anxiety & my sleep
And I mean it. I'm just now getting back into it but when I ran (I would run a mile... Walk for like 3-4 min- run for 5 min- walk for 3 min) so on and so forth. 5 miles all together And I mean this. 100% truth. Maybe I'm just lucky but I would have some pretty intense euphoria for a good 2 hours after my walk/run.
I will most likely save Phenibut for days when I am doing finals, speaking to people, or large social events. I love Phenibut, but it's not something I would like to do that often anymore. Also, has this happened to anyone else? The first night after I took my first dose of Phenibut, I had a long, vivid lucid dream. The second time I took it, I woke up and went back to sleep. Before I fell asleep. My body developed intense vibrations like a train was rolling right by me. I then had pulses go through my body. I believe it was the start of an out of body experience. It was awesome though.
You may be experiencing some hypomania. Be sure that you do not enter a bipolar mania featuring fast speech, reckeless behavior, racing thoughts, hypersexuality, poly drug abuse, excessive spending, etc.
The response you are having happens sometimes with gaba-ergics and/or ghb. It's a kind of disinhibition that causes one to speed up rather than slow down like alcohol. The downside is that it may cause a bipolar mania which can lead to regretable actions, and it can cause memory loss/blackout, as well as dependence/withdrawal symptoms. So be careful with phenibut.
I got an effect like that once, and then it never worked again, but just as well because it was too much.
You may well crash... 4 grams is a LOT.. I took 600mg last night, felt great, but felt bleh this morning and only just now woke up properly after taking a few things to wake me up
Took it a couple times but I always found the hangover to be intense enough to make me not want to do it again.
I take 4grams one time a week and I wont stop. Feeling so good the day I take it and the day after.
That's surprising. I take 500 milligrams of phenibut once or twice a week and sleep for 10 hours.
The hypomania is very real. I had my love affair with Phenibut. In the end, she turned out to be a bitch.
Maybe it helps with the alcohol addiction because it's a gaba b and dopamine agonist just like alcohol. This is why they give alcoholics baclofen. You're not helping your brain get back to homeostasis you're just downregulating your receptors more
I havn't taken any this week & last night was the 1st time I drank alcohol in a while. Woke with pounding headache & is not dehydration because I always drink a bunch of water bottles when I drink alcohol. Figured a hangover. Took some phenibut & bam it was gone. So I googled it (wasn't sure if I was imagining things, Lol) & sure enough it will take a hangover away.
I started taking Phenibut last Monday, Oct 10. My tolerance for most supps is usually pretty high, so I dosed (perhaps stupidly) 1.5grams on Monday, 1.5grams on Wednesday, then 1.5 grams on Friday. I felt fantastic during these days, and even the off days.
This is where things went sour. Saturday I felt a little light headed/dizzy. All day Sunday I felt the same way. Then all of a sudden during Sunday night, I immediately felt like I couldn't catch my breath well. No matter how hard I tried to catch a breath, it was like the oxygen just wouldn't satisfy my craving. Then put me into a severe anxiety attack, and it felts like my legs and lower body was numb, especially while sitting. It lasted about an hour, at least the most intense part of the attack...
It's been 5 days since this happened, and of course I stopped taking the phenibut, but the anxiety has lingered into this week. During monday/tuesday of this week I felt moderate anxiety and breathing was a little bad because of it. Wed/Thu breathing has been fine, but I still feel a small bit of anxiety...
The WORST part of this, is that my lower body still feels numb! And it's freaking me out a bit. When I'm sitting it almost feels like I am falling through the chair because I can't feel my lower body as well. It's kinda like the body high you get after eating a bunch of weed brownies, but it's constant and has been happening ever since Sunday...
I am one of the people who has been using it for almost 2 years at 500-1500mg a day, have had to stop cold turkey and didnt have withdrawal symptoms, so I'm wanting to know as I chose Phenibut over benzodiazepines. Id be taking something either way basically, but wanted to double check. I like Phenibut because it doesnt carry those benzo side effects .With a lot of stuff I find it works best after trying it a few times even if most report the first dose being great (ex. Sulbutiamine, Phenibut, Ketum).
I was recently hospitalized for an unrelated issue and they admitted me for 4 and a half days. My anxiety came back, and they gave me a small Valium dose on the 4th day, but not even close to what Ive read or experienced before with other anxiolytics
Picamilon is great, but the new F-Phenibut is active at 30mg. I find Phenibut to be the least disruptive to my life, I asked because there are few people like me who can use it as their main anxiolytic. Theanine, Magnesium Glycine, Valerian Root, Kava, Ketum all help but Ive stuck with Phenibut for last 1-2yrs and Ketum (av 7g/day w/ no more than 2.2g at once) for last 4-5 years for herniated spinal disks and chronic fatigue, also same dose for that whole time. Have also forgotten to order and left on my honeymoon without Phenibut and didnt have the symptoms others describe and my wife was surprised to hear that I had gone without. Sorry for all the words, trying to be specific in case others could relate. Ive asked a few Russian fiends, but they didn't seem to recognize the name.
daily does 200 mg of phenibut a day in the morning....for a few months. I like it because a glass of wine feels heavy. Before than I drank way more. I am nicer and more considerate too. I prefer this to party induced hang overs. I definitely don't use a gram or two a day. I am not ashamed to say it helps me be an adult. If I have to meet old friends I take an extra dose as a social lubricant. No need for tobacco or other intoxicants. I will let you know if things change but for me personally ...I really prefer this psychological space. I balance it with other noots. I just think that it is one of those case by case noots that everyone has their own experience with.
A buzz is nice but id rather just take a small amount of something that works really well. I dont want to put 2 grams into my body. I just wish the 750mg recommended dose had an effect on me. It doesnt seem to do anything. I read coffee might help because the acidity could break it down more but seems the stomach would be plenty acidic
At a street party I once took 8 grams pheni with 2x10mg valiums and drank beer and a few tokes of a spliff later in the night... I also picked up a super cute young girl who happened to live on my street but had never seen her before... Definitely had euphoria and buzz, try that perhaps.
500mg's - 1.5g's works for me. Higher than 2g's will make me nauseous.
Gets rid of anxiety. Happy and carefree for the entire day. Makes me manic - drive fast, talk fast, restless and go go go. First time felt like mild MDMA for me. It hasn't felt the same since, but still works. I generally take it 1-2 times a week.